# SDR UALA2009021300494

- Difficulty date: February 12, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 50,315 hours, 7,464 cycles
- Engine: Pwa PW40903
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: BACC45FT22A55P8
- Condition: Shorted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SYNOPTIC PROBLEM.  THIS IS NOT A SYNOPTIC PROBLEM.  THIS IS A CNTR LT OVERRIDE PUMP PROBLEM.  SWAPPING ELMS CARD SOFTWARE.  NOW INSTALLED.  PUMP STILL RUNS WITH SWITCH OFF.  FOUND SHORTED WIRE FROM SW (101TL2834-3) ELCU THAT COMMANDS PUMP.  IDENTIFYING WIRE FOR RPR.  WIRE IDENTIFIED.  INSTALLED CONNECTOR.  INSTALLED ELCU (CTR L OVRD FUEL PUMP), PUMP OPS CHECK OKAY.
